I had my crows feet done in December with terrible results. When I smile I get these horrible flaps of skin above my cheeks that I did not have before. Also, the fine lines that used to be directly under my eyes are pushed down toward my cheeks and more prominent. When I wake up in the morning the flaps are swollen and the appearance now softens during the day. My crows feet are still frozen but glabella and forehead came back at 4 months.
Bad Botox Results on Crows Feet-What Happened?
Doctor Answers (3)
Botox results for crow's feet
Proper dosing and technique for the eye area is important to try to find the best recipe for each person. Some of the negative side effects that you are reporting may or may not have been avoided when assessing your muscle contraction (animation) prior to treatment as well as checking the skin turgor or laxity below the eye area. An experienced injector utilizes these "pearls" to develop the best treatment plan.
We recommend that you f/u with your practitioner so that you may be offered feedback on your outcomes.
Web reference: http://www.realself.com/question/eye-twitching-caused-botox
Botox for crowsfeet may need to be "tweaked" for best results
To get the best results of Botox for crowsfeet, some people need to have Botox injected below the eye as well as on the sides. An expert and experienced injector can help with this, adjusting the units and proportions. While the muscles will gradually return to regular movement, an injection of tiny amounts of Botox can help even out the appearance of the "flaps."
Botox can create unintended "new" lines
One of very common side effect for 1st time Botox users is that they discover while Botox smooths out the lines they wanted to go away, it might create a new line or fold - just due to the fact that the muscle under the skin is responding differently following Botox treatments. The good news for you is that the effects of Botox are very temporary, and even though it takes months to disappear completely, you will start to see your muscles "wake up" gradually sooner than you think. If you decide to treat your crows feet again, consider using less units and it might avoid these unintended consequences.
Web reference: http://www.seattleface.com/html/index.php
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.